# SDR SWAA2016010547663

- Difficulty date: December 29, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 36,211 hours, 16,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHTS INOPERATIVE, BETWEEN ROWS 5 ABC & 8 ABC.  REPAIRED BATTERY PACK  M1674 CONNECTOR IAW MM.
